# SDR AU971637

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C87
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Malfunction
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE RUNNING ROUGH IN CRUISE. GROUND RUN COULD FIND NO FAULT.
